# SDR AALA202306083549

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N803AL
- Make and model: Boeing 787-8
- Aircraft serial: 40621
- Aircraft time: 29,990 hours, 4,008 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ANOT GROUNDED: FLASHLIGHT AT FLIGHT CREW REST AND ATTENDANT SEAT DOOR 3R INOPERATIVE. REMOVED AND REPLACED FLASHLIGHT BATTERY AT FLIGHT CREW REST AND ATTENDANT SEAT DOOR 3R.
